# SDR IPXA13578930

- Difficulty date: June 16, 2013
- Submitted: June 19, 2013
- Operation: Air carrier
- Aircraft: N431UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25462
- Aircraft time: 22,111 hours, 15,065 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 143N545757
- Condition: Broken
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C11, MAIN CABIN FLOORBOARD 232XEF BROKEN AT INSERT HOLE.  FABRICATED NEW FLOORBOARD IAW SREO B757-5320-9692-H.
